Cat's got her tongue: Fifi Abdo loses her speech following medicine mix-up!
Fifi Abdo's friend causes her to lose her speech after prescribing her the wrong medicine. (File photo)
Controversial Egyptian dancer-turned-TV-host Fifi Abdo is not only known for her sexy dance moves, but for yapping like there's no tomorrow.
However, the never-ending chatter has temporarily come to an end!
Turns out, one of Fifi's besties prescribed her a medicine that resulted in her loss of speech. Was it intentional, you ask? Don't be silly.
We don't know what Fifi needed the meds for, but she told her Instagram followers that the tablets turned out to be a treatment for depression and epilepsy, which caused her to lose her speech and mobility.
She also advised her fans to "always read the label" and never risk taking a medicine without consulting a doctor.
The dancer is back on her feet now, according to the Instagram post, and received dozens of "get well soon" wishes from her doting fans.